# SDR AUS20020619

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Turbine Engine O
- Component: Turbine Engine O, Ge, CFM563C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL SYSTEM CONTAMINATED WITH FUEL.
